Conjugate dual problem for quasiconvex programming

Journal of Nonlinear and Convex Analysis Volume 23 Issue 5 Page 879-889 published_at 2022
アクセス数 : 1166
ダウンロード数 : 0

今月のアクセス数 : 0
今月のダウンロード数 : 0
Title
Conjugate dual problem for quasiconvex programming
Creator
Source Title
Journal of Nonlinear and Convex Analysis
Volume 23
Issue 5
Start Page 879
End Page 889
Language
eng
Resource Type journal article
Publisher
Yokohama Publishers
Date of Issued 2022
Access Rights metadata only access
Relation
[URI] http://yokohamapublishers.jp/online2/opjnca/vol23/p879.html